Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 105, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 6, 2017, 10:58 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 10:58 PM CDT (03:58 UTC)
- Expired
- Jul 6, 2017, 11:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:33 PM CDT | HAIL 1 | 3 Ene Maple Bluff, WI | 1 INCH DIAMETER HAIL NEAR DANE CO. AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.9
The text
As transmitted.
744
WUUS53 KMKX 070358
SVRMKX
WIC021-025-111-070445-
/O.NEW.KMKX.SV.W.0105.170707T0358Z-170707T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1058 PM CDT THU JUL 6 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Columbia County in south central Wisconsin...
North central Dane County in south central Wisconsin...
East central Sauk County in south central Wisconsin...
* Until 1145 PM CDT
* At 1058 PM CDT, a severe thunderstorm was located near Baraboo,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Baraboo, Windsor, Lake
Wisconsin, Deforest, Lodi, Poynette, Maple Bluff, Dane, Arlington,
Merrimac, Harmony Grove, Morrisonville, Token Creek, Interstate
90/94 Interchange, Okee and Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4338 8983 4353 8971 4336 8907 4309 8933
TIME...MOT...LOC 0358Z 295DEG 32KT 4342 8969
HAIL...1.00IN
WIND...60MPH
$$
MRC3 follow-up statements
256
WWUS53 KMKX 070410
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1110 PM CDT THU JUL 6 2017
WIC021-025-111-070445-
/O.CON.KMKX.SV.W.0105.000000T0000Z-170707T0445Z/
Columbia WI-Dane WI-Sauk WI-
1110 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN COLUMBIA...NORTH CENTRAL DANE AND EAST CENTRAL SAUK
COUNTIES...
At 1110 PM CDT, a severe thunderstorm was located over Lake
Wisconsin, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Windsor, Lake Wisconsin,
Deforest, Lodi, Poynette, Maple Bluff, Dane, Arlington, Merrimac,
Harmony Grove, Morrisonville, Token Creek, Interstate 90/94
Interchange and Okee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4333 8975 4349 8956 4336 8907 4309 8933
TIME...MOT...LOC 0410Z 295DEG 32KT 4337 8955
HAIL...1.00IN
WIND...60MPH
$$
SPM393
WWUS53 KMKX 070420
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1120 PM CDT THU JUL 6 2017
WIC111-070430-
/O.CAN.KMKX.SV.W.0105.000000T0000Z-170707T0445Z/
Sauk WI-
1120 PM CDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAUK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4327 8965 4346 8947 4336 8907 4309 8933
TIME...MOT...LOC 0420Z 295DEG 32KT 4333 8943
$$
WIC021-025-070445-
/O.CON.KMKX.SV.W.0105.000000T0000Z-170707T0445Z/
Columbia WI-Dane WI-
1120 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN COLUMBIA AND NORTH CENTRAL DANE COUNTIES...
At 1120 PM CDT, a severe thunderstorm was located near Poynette, or 7
miles southeast of Lake Wisconsin, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Windsor, Lake Wisconsin,
Deforest, Lodi, Poynette, Maple Bluff, Dane, Arlington, Harmony
Grove, Morrisonville and Token Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4327 8965 4346 8947 4336 8907 4309 8933
TIME...MOT...LOC 0420Z 295DEG 32KT 4333 8943
HAIL...1.00IN
WIND...60MPH
$$
SPM287
WWUS53 KMKX 070433
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1133 PM CDT THU JUL 6 2017
WIC021-070442-
/O.CAN.KMKX.SV.W.0105.000000T0000Z-170707T0445Z/
Columbia WI-
1133 PM CDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4313 8940 4324 8941 4322 8923 4309 8933
TIME...MOT...LOC 0432Z 295DEG 32KT 4328 8929
$$
WIC025-070445-
/O.CON.KMKX.SV.W.0105.000000T0000Z-170707T0445Z/
Dane WI-
1133 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL DANE COUNTY...
At 1132 PM CDT, a severe thunderstorm was located near Deforest, or
near Windsor, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Windsor, Deforest, Maple
Bluff and Token Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4313 8940 4324 8941 4322 8923 4309 8933
TIME...MOT...LOC 0432Z 295DEG 32KT 4328 8929
HAIL...1.00IN
WIND...60MPH
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:37 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 6, 9:37 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 937 PM CDT Thu Jul 6 2017 .UPDATE... Scattered thunderstorms producing large hail were occuring over central Wisconsin with more thunderstorms along a cold front farther north. Meso models have continued to back off on the thunderstorms, but are not really handling the current storms. Still expected isolated storms into southern Wisconsin this evening with the better chance chances when the cold front arrives. && .MARINE... Southwesterly winds tonight. Southwest winds will veer to nwly by sunrise on Fri with the winds shifting to the northeast for the afternoon. The magnitude of the winds and waves will remain just below Small Craft criteria. Still a chance of thunderstorms tonight. && .PREV DISCUSSION... (Issued 725 PM CDT Thu Jul 6 2017) UPDATE... Scattered thunderstorms were occuring over central Wisconsin with more thunderstorms along a cold front farther north. meso models have backed off on the thunderstorms, but these were initialized just before the current storms developed. Still expected more isolated storms, especially north of Madison this evening with the better chance across the south when the cold front arrives. AVIATION(00Z TAFS)... Scattered thunderstorms were occuring over central Wisconsin with more thunderstorms along a cold front farther north. meso models have backed off on the thunderstorms, but these were initialized just before the current storms developed. Still expected more isolated storms, especially north of Madison this evening with the better chance across the south when the cold front arrives. Mainly VFR except ifr in thunderstorms. Scattered showers and storms are expected Friday afternoon into the early evening. A few storms could be strong with gusty winds and small hail. PREV DISCUSSION... (Issued 340 PM CDT THU JUL 6 2017) TONIGHT - Forecast Confidence...Medium. Southern WI is un-capped with up to 4000 j/kg of surface-based CAPE. We are lacking any forcing to get thunderstorms to develop. The bulk shear is increasing so any thunderstorms that can get going should be strong. The area to watch is central WI. This is where there is a decent thermal boundary and a potential weak shortwave (water vapor imagery). Look for this feature to slide southeast and potentially trigger some strong storms late this afternoon into the early evening. Several models key into this feature to produce storms when it gets to southeast WI in the Milwaukee Metro area around 6 or 7 pm. Large hail and damaging wind (and a possible tornado) are what we would expect. One more area to watch is northeast MN. There is a large, uncapped area with strong instability and moderate shear that is just ahead of a surface cold front. Storms are now developing and these will likely expand southeast and sweep through portions of southern WI late this evening, like 11 pm to 2 am. Storms would likely be in a line and elevated by the time they would reach us tonight, so damaging winds would be the main threat, but large hail is still a possibility depending upon storm mode. Check the radar frequently and keep up with the latest forecasts and discussions. Friday... Forecast confidence is Medium. Scattered showers and storms are expected Friday afternoon into the early evening. These will develop along the leading edge of a potent mid level shortwave trough that will slide through central WI late Fri afternoon. Peak daytime heating, lingering low level moisture will allow for around 1000 j/kg CAPE and moderate deep layer shear. A few storms could be strong with gusty winds and small hail. SPC added portions of WI into a Marginal risk due to our potential for a few 1 inch hail reports and near-severe wind gusts. FRIDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Medium. A few storms may linger into Friday evening over eastern CWA as vigorous mid-level short wave slides southeast across Lake Michigan into Lower Michigan. Otherwise a brief period of quiet weather is expected later Friday night through Saturday. Return flow and moisture begins as upper level ridging slides off to the southeast. However, short term guidance in agreement on low level jet and moisture convergence remaining mostly southwest of southern WI across IA into northern IL. Wl keep most of CWA dry but keep a small chance in the far southwest around Darlington as low level jet and weakly elevated instability may graze this area. Slightly deeper moisture in place on Sunday as possible convective eddy from upstream overnight convection passes through. GFS also indicating potential enhanced upper level divergence from right entrance region of upper jet passing to the north of the area. So wl have low chance pops in for Sunday. Friday... Forecast confidence is Medium. Scattered showers and storms are expected Friday afternoon into the early evening. These will develop along the leading edge of a potent mid level shortwave trough that will slide through central WI late Fri afternoon. Peak daytime heating, lingering low level moisture will allow for around 1000 j/kg CAPE and moderate deep layer shear. A few storms could be strong with gusty winds and small hail. SPC added portions of WI into a Marginal risk due to our potential for a few 1 inch hail reports and near-severe wind gusts. EXTENDED PERIOD... SUNDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium. Will continue to carry chance wording for thunderstorms across southern WI Sunday night into Monday night as cold front caught in WNW steering winds shifts south through the area. Low level forcing from front will be enhanced by passing mid-level short waves caught in upper level steering flow. Column moisture will not be a problem as precipitable water values are expected to return to around 1.5 inches by this time. However some uncertainty regardings differences in timing of passing mid-level short waves. At this point, best chance for more widespread thunder looks to be Monday. Quiet weather will return across most of southern WI as high pressure passes across the western Great Lakes in the Tue/Wed time frame. Significant differences in timing of next synoptic forcing event to affect the area in the Wed night/Thu period. ECMWF had been showing more amplified short wave moving through, but has now backed off on amplitude. Unstable atmosphere and northwest steering winds will continue to bring periods of unsettled weather for the later part of next week. AVIATION (21Z TAFS)... We are expecting thunderstorms in southern WI this afternoon and evening. Timing is very uncertain. Earlier storms will be isolated. More widespread storms are expected either early this evening or late this evening, depending on their evolution across northern Wisconsin. Scattered showers and storms are expected Friday afternoon into the early evening. A few storms could be strong with gusty winds and small hail. MARINE... Southwesterly winds will quickly become established by early evening. Swly winds will veer to nwly by sunrise on Fri with the winds shifting to the northeast for the afternoon. The magnitude of the winds and waves will remain fairly weak. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Hentz Tonight/Friday and Aviation/Marine...Cronce Friday Night through Thursday...MBK
Hazardous weather outlook, Jul 6, 5:33 PM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 533 PM CDT Thu Jul 6 2017 WIZ046-047-051-052-056>060-062>072-072245- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 533 PM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Scattered severe thunderstorms are possible through the evening. The primary threats will be damaging wind to 70 mph and large hail up to 2 inches. A tornado can not be ruled out. Heavy rainfall resulting in localized street flooding will also be possible. The Wisconsin Department of Natural Resources has issued an air quality advisory for ozone until 11 pm for people in Kenosha county. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms Friday afternoon into the early evening. Several of these storms may cause hail to one inch and wind gusts to 60 mph. The chance for thunderstorms returns Sunday and continue off and on into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. LMZ643>646-072245- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 533 PM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered severe thunderstorms are possible from late this afternoon into the evening. The threats are damaging wind to 70 mph and large hail up to 2 inches in diameter. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms on Friday afternoon into the early evening. Several of these storms may cause hail to one inch and wind gusts to 60 mph. The chance for thunderstorms return Sunday and continue off and on into Monday night. Hentz www.weather.gov/mkx
In the hours before
Local storm report, Jul 6, 9:28 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 4 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
&&
BHSpecial weather statement, Jul 6, 9:37 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 937 PM CDT THU JUL 6 2017 WIZ056-057-063-070300- Columbia-Sauk-Dane- 937 PM CDT THU JUL 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COLUMBIA AND NORTHEASTERN SAUK COUNTIES... At 937 PM CDT, a strong thunderstorm was located over Baraboo, moving southeast at 35 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Baraboo, Lake Wisconsin, Lodi, Lake Delton, Poynette, West Baraboo, Dane, North Freedom, Merrimac, Rock Springs, Harmony Grove, Interstate 90/94 Interchange, Okee and Devils Lake St Park. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4346 8993 4359 8984 4349 8937 4322 8950 TIME...MOT...LOC 0237Z 295DEG 32KT 4350 8976 MRC
Special weather statement, Jul 6, 10:09 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1009 PM CDT THU JUL 6 2017
WIZ046-047-056>058-063-070415-
Dodge-Columbia-Marquette-Green Lake-Sauk-Dane-
1009 PM CDT THU JUL 6 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...
COLUMBIA...EAST CENTRAL SAUK...MARQUETTE AND NORTHWESTERN DODGE
COUNTIES...
At 1009 PM CDT, strong thunderstorms were clustered near Portage,
moving southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Portage, Columbus, Lake Wisconsin, Berlin, Lodi, Poynette,
Pardeeville, Fall River, Montello, Markesan, Westfield, Princeton,
Rio, Green Lake, Cambria, Lawrence, Fox Lake, Packwaukee, Manchester
and Arlington.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4363 8888 4329 8890 4329 8963 4364 8963
4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0309Z 297DEG 17KT 4362 8941
MRCLocal storm report, Jul 6, 10:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG PORTAGE 43.55N 89.47W
07/06/2017 COLUMBIA WI LAW ENFORCEMENT
TREES DOWN NEAR PORTAGE.
&&
BHSpecial weather statement, Jul 6, 10:40 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 1040 PM CDT THU JUL 6 2017 WIZ056-057-063-070430- Columbia-Sauk-Dane- 1040 PM CDT THU JUL 6 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN COLUMBIA...NORTH CENTRAL DANE AND NORTHEASTERN SAUK COUNTIES... At 1040 PM CDT, strong thunderstorms were clustered over Baraboo, moving southeast at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Waunakee, Baraboo, Windsor, Lake Wisconsin, Deforest, Lodi, Lake Delton, Poynette, West Baraboo, Dane, Arlington, North Freedom, Merrimac, Rock Springs, Harmony Grove, Morrisonville, Interstate 90/94 Interchange, Okee and Devils Lake St Park. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4347 8997 4361 8980 4338 8919 4315 8938 TIME...MOT...LOC 0340Z 301DEG 26KT 4349 8977 MRC
Special weather statement, Jul 6, 10:50 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1050 PM CDT THU JUL 6 2017
WIZ058-064-070415-
Dodge-Jefferson-
1050 PM CDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON AND
SOUTHERN DODGE COUNTIES...
At 1050 PM CDT, a strong thunderstorm was located near Columbus,
moving southeast at 35 mph.
Wind gusts of 50 to 55 mph are possible with this storm.
Locations impacted include...
Watertown, Beaver Dam, Hartford, Horicon, Waterloo, Juneau,
Hustisford, Iron Ridge, Ixonia, Ashippun, Rubicon, Lebanon, Woodland,
Reeseville, Neosho, Richwood, Clyman, Lowell, Hubbleton and South
Beaver Dam.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4343 8840 4337 8841 4337 8842 4333 8842
4320 8844 4320 8854 4307 8854 4320 8901
4349 8900
TIME...MOT...LOC 0350Z 296DEG 32KT 4335 8890
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:34 PM CDT | Special Weather Statement | MKX | Marquette | 41 min |
| Jul 6, 8:37 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 38 min |
| Jul 6, 9:09 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 66 min |
| Jul 6, 9:37 PM CDT | Special Weather Statement | MKX | Sauk | 23 min |
| Jul 6, 10:09 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 66 min |
| Jul 6, 10:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 44 min |
| Jul 6, 10:40 PM CDT | Special Weather Statement | MKX | Columbia | 50 min |
| Jul 6, 10:50 PM CDT | Special Weather Statement | MKX | Dodge | 25 min |
| Jul 6, 11:13 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Washington, Waukesha | 32 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 33 min |
| Jul 6, 11:47 PM CDT | Special Marine Warning | MKX | 58 min | |
| Jul 6, 11:47 PM CDT | Special Weather Statement | MKX | Ozaukee | 43 min |
| Jul 7, 12:02 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 28 min |
| Jul 7, 12:07 AM CDT | Special Weather Statement | MKX | Jefferson | 23 min |
| Jul 7, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 7, 12:13 AM CDT | Special Weather Statement | MKX | Marquette | 32 min |
| Jul 7, 12:14 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 46 min |
| Jul 7, 12:22 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 39 min |
| Jul 7, 12:26 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth | 34 min |
| Jul 7, 12:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 36 min |
| Jul 7, 12:44 AM CDT | Special Weather Statement | MKX | Green Lake | 46 min |
| Jul 7, 1:03 AM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Jul 7, 1:38 AM CDT | Special Weather Statement | MKX | Jefferson | 22 min |
| Jul 7, 1:42 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 28 min |
| Jul 7, 1:56 AM CDT | Special Weather Statement | MKX | Waukesha | 34 min |
| Jul 7, 2:17 AM CDT | Special Weather Statement | MKX | Waukesha | 28 min |
| Jul 7, 2:38 AM CDT | Special Weather Statement | MKX | Kenosha | 37 min |
| Jul 7, 3:10 AM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Jul 7, 5:10 PM CDT | Special Marine Warning | MKX | 110 min | |
| Jul 7, 5:25 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 39 min |
| Jul 7, 5:42 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.